# SDR ASAA2015121714320

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,988 hours, 9,553 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3404069010
- Condition: Broken
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FOR HIGH EGT EXCEEDANCES, FOUND WIRES AT NR 2 ENGINE RT CORE UPPER, AT FIRE LOOP BROKE.  ACFT GROUNDED. RETERMINATED WIRES, OPS NORMAL REF AMM 26-11-02.
